The asymptotic properties of the solutions of the \(n\)th order functional neutral differential equations. (English) Zbl 1035.34087

Summary: The aim of this paper is to deduce the oscillatory and asymptotic behavior of the solutions to the \(n\)th-order neutral functional-differential equation \[ (x(t)+p(t)x[\tau(t)])^{(n)}+q(t)f(x[\sigma(t)])=0, \] where \(\sigma(t)\) is a delayed argument.


34K25 Asymptotic theory of functional-differential equations
34K40 Neutral functional-differential equations
Full Text: DOI


[2] Kiguradze, T. I., On the oscillation of solutions of the equation \(d^mu/ dt^m\)+a(t)|u|\(^n\) signu=0\), Mat. Sb., 65 (1964), (in Russian)
[3] Džurina, J.; Buša, J.; Ayrjan, E. A., Oscillatory properties of second order functional neutral differential equations, Differential Equations, 4, 1-5 (2002), (in Russian)
[4] Kiguradze, I. T.; Chanturia, T. A., Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations (1991), Nauka: Nauka Moscow, (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.